# SDR QMLA201908219072

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N111HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0339
- Aircraft time: 6,159 hours, 25,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Cracked
- Location: Mgb Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 2060 RT INSPECTION 1 CRACK FOUND IN THE RH - FWD MGB DECK.
